MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PENCAN 25G SPINAL NEEDLE; SPINAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. PENCAN 25G SPINAL NEEDLE; SPINAL ANESTHESIA KIT
Lot Number 0061907116
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Pt required an urgent c-section due to arrest of cervical dilatation.Spinal for anesthesia performed.Pt with some patchy sensation.Additional anesthetic needed.Anesthesiologist states that it had good placement.

Brand Name
PENCAN 25G SPINAL NEEDLE
Common Device Name
SPINAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
MDR Report Key18527619
Report NumberMW5150415
Device Sequence Number8221325
Product Code OFU
UDI-Device Identifier04046964180590
UDI-Public04046964180590
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Lot Number0061907116
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2024
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite